# SDR DALA2015043003034

- Difficulty date: April 29, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 51,866 hours, 23,360 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 221DF AT FWD GALLEY AREA.  REPLACED THE FLOOR PANEL IAW 53-12-00, FIG 206.
